# SDR IPXA2018071631662

- Difficulty date: July 2, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E PANEL LANDING DOUBLER IS CRACKED AT XORS 885. REPAIRED LT WING L/E PANEL LANDING DOUBLER BETWEEN XOS 993 - XOS 1003 IAW SRM 57-40-03 REPAIR 1, FIGURE 201 REV 64. (MAJOR)
